# SDR USAABB03045

- Difficulty date: March 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHTS ARE ROWS 1, 4, 6, 26 AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
